R & D Note
Approximate formulae for the dispersion coefficients of layered porous media
Version of Record online: 17 JUN 2004
Copyright © 1980 American Institute of Chemical Engineers
Volume 26, Issue 3, pages 513–517, May 1980
How to Cite
Tyvand, P. A. (1980), Approximate formulae for the dispersion coefficients of layered porous media. AIChE J., 26: 513–517. doi: 10.1002/aic.690260326
- Issue online: 17 JUN 2004
- Version of Record online: 17 JUN 2004
- Manuscript Accepted: 23 JUL 1979
- Manuscript Received: 23 MAY 1979
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!